Mathematische Annalen

, Volume 261, Issue 4, pp 515–534

Factoring polynomials with rational coefficients

  • A. K. Lenstra
  • H. W. LenstraJr.
  • L. Lovász
Article

DOI: 10.1007/BF01457454

Cite this article as:
Lenstra, A.K., Lenstra, H.W. & Lovász, L. Math. Ann. (1982) 261: 515. doi:10.1007/BF01457454

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • A. K. Lenstra
    • 1
  • H. W. LenstraJr.
    • 2
  • L. Lovász
    • 3
  1. 1.Mathematisch CentrumAmsterdamThe Netherlands
  2. 2.Mathematisch InstituutUniversiteit van AmsterdamAmsterdamThe Netherlands
  3. 3.Bolyai InstituteA. József UniversitySzegedHungary

Personalised recommendations